# SDR SWAA2023121521042

- Difficulty date: November 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MAIN CABIN FWD WET AREA FLOOR BEAM UPPER CHORD CORRODED AT STA 294.5 BETWEEN LBL4 TO RBL12; WL208.1.<[01] ACCOMPLISHED PERMANENT REPAIR CATEGORY A AT FWD WET AREA FLOOR BEAM STA 294.5 AS PER B737-700 SRM 53-10-51-2R-16 REPAIR 16; ALTERNATIVE 1; FIGURE 203.;[02] CERTIFIED WORK STEPS ACCOMPLISHED FOR ACCOMPLISHED PERMANENT REPAIR CATEGORY A AT FWD WET AREA FLOOR BEAM STA 294.5 AS PER B737-700 SRM 53-10-51-2R-16 REPAIR 16; ALTERNATIVE 1; FIGURE 203.;[03] CERTIFIED.
